MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; STEREOTAXIC DEVICE, ROBOTICS
Model Number 111653
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Acetabulum checkpoint broke off upon removal.Piece was removed from hip using midas burr.Case type: tha.Surgical delay: = 15 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: acetabulum checkpoint broke off upon removal.Piece was removed from hip using midas burr.Case type: tha, surgical delay: = 15 minutes.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: review of the device history records cannot be conducted as the lot number is not provided.Complaint history review: review of the complaint history records cannot be conducted as the lot number is not provided.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated that there have been no nc¿s associated with the product and failure mode reported in this event.

Brand Name
CHECKPOINT, 3.5 HEX IMPACTION STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9602191
Report Number3005985723-2020-00044
Device Sequence Number16693576
Product Code OLO
UDI-Device Identifier00848486017316
UDI-Public00848486017316
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111653
Device Catalogue Number111653
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight72